# SDR DALA12007445809

- Difficulty date: September 17, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 35,404 hours, 11,458 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Cable
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED NR 4 RT PASSENGER DOOR EMERGENCY POWER ACTUATION CABLE CHECK FAILED.  ADJUSTED THE R4 DOOR EMERGENCY POWER ACTUATION CABLE IAW AMM 52-11.
